# SDR UALA2009020900419

- Difficulty date: February 7, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 30,316 hours, 6,712 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IDG OIL FILTER SOWS BLOCKED.  REPLACED RIGHT ENGINE IDG.  ACCOMPLISHED OP TEST OF RT IDG.  SERVICED RT IDG AFTER RT ENG IDLE RUN.  LEAK CHECK RT ENG IDG AFTER ENG IDLE RUN, NO LEAKS NOTED.
